Modeling of shunt connected single radial stub for CAD applications

GIANNINI, F and PAOLONI, C (1988) Modeling of shunt connected single radial stub for CAD applications. Alta Frequenza, 57 (5). pp. 227-232. ISSN 0002-6557

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Alta Frequenza
Uncontrolled Keywords: /dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
Departments: Faculty of Science and Technology > Engineering
ID Code: 56589
Deposited By: ep_importer_pure
Deposited On: 09 Aug 2012 11:48
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 08:02
URI: https://eprints.lancs.ac.uk/id/eprint/56589

Actions (login required)

View Item View Item